# SDR DL757040111

- Difficulty date: January 29, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 56,611 hours, 29,020 cycles
- Engine: Pwa PW2037
- Engine time: 46,026 hours, 22,498 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 46,026 hours, 22,498 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH T/R DEPLOYED, COCKPIT LEFT OIL PRESS LIGHT ILLUMINATED AND SMOKE WAS SEEN TRAILING LEFT SIDE BY TOWER.  ENGINE WAS SHUT DOWN DURING ROLLOUT.  REMOVED AND CLEANED EEC CANNON PLUGS.  INSP WIRING RUN THRU     PEDESTAL FROM LT FUEL CONTROL SWITCH. WHILE MOVING T/R LEVER, NO CHAFING OR BINDING FOUND.  CHECK CUTOFF CIRCUIT FOR 28VDC AT PIN 1 D41948P, 0 VOLTS FOUND NORMAL.  REMOVED AND REPLACED ENG FIR CONTROL PANEL, RAN ENG, CHECK GOOD.  REMOVED AND REPLACED FUEL CONTROL PER MM, OPS CHECK NORMAL.  MEGGED CUTOFF WIRING CHECK NORMAL.  VERIFIED 28VDC FOR 5 SEC TO FCU, RAN ENG AND T/R NO FAULTS FOUND.  REMOVED AND REPLACED EEC.
